Optimization of Bolza Problem for Third-Order Polyhedral Delay-Differential Inclusions with State Constraints

Saglam S. D., Mahmudov E.

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2334
  • Doi Number: 10.1063/5.0042177
  • Istanbul Technical University Affiliated: Yes


The present paper studies a Bolza problem of optimal control theory with third-order polyhedral delay-differential inclusions and state constraints. We aim to establish well verifiable sufficient conditions of optimality for the polyhedral third-order delay-differential inclusions. Discrete-approximate inclusions are investigated using the method of discretization to ensure the transition to a continuous problem. The idea for obtaining sufficient conditions of the problem is based on passing the formal limit on the optimality conditions of the discrete-approximation problem. Thus, the sufficient conditions are formulated by using polyhedral Euler-Lagrange inclusions and the distinctive "transversality" conditions.